Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Elementary Application of Brouwer’s Fixed Point Theorem to Transition Matrices

Allan J. Kroopnick
The American Mathematical Monthly
Vol. 121, No. 5 (May 2014), p. 415
DOI: 10.4169/amer.math.monthly.121.05.415
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.05.415
Page Count: 1
  • Download ($19.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

Abstract An Elementary Application of Brouwer’s Fixed Point Theorem to Transition Matrices

Page Thumbnails